# SDR QXEA2011062400455

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C2 - FLIGHT DECK CO PILOTS SEAT TRACKS LT AND RT HAVE UPPER SURFACE HAS WEAR MARKS AND HOLES ARE CONTMINATED.  HFEC CONFIRMED AFFECTED AREAS AS CRACK FREE REF NTM 51-00-04-250-801. SMOOTHED DAMAGED SEAT TRACKS IAW SRM 51-14-00-02-04.  MINIMUM THICKNESS REMAINING WITHIN LIMITS IAW RD 8/4-53-3692.  ALODINED, PRIMED AND APPLIED MOISTURE DISPLACING COMPOUND IAW RD 8/4-53-3692.  COMPLIED WITH TASK CARD RD 8/4-53-3692.
